[ Home | Curriculum Vitae | Research  | Communications | Teaching ]



Articles published in journals and books


*    On the rate of convergence in the central limit theorem for semimartingales in the “nonclassical” setting. Uspehi Matematicheskih Nauk, 1986, Vol. 41, N 5, pp. 169-170 (in Russian).

*    On the rate of convergence in the central limit theorem for continuous martingales. Verojatnostnyi Analiz. Matematicheskie Issledovania. 1986, No 89, pp. 24-33, Kishinev: Stiinta (in Russian).

*    Nonclassical rates of convergence in the central limit theorem for semimartingales. Stokhasticeskii Analiz. Matematicheskie Issledovania.  1987, No 97, pp. 16-33, Kishinev: Stiinta (in Russian).

*    On the improved rate of convergence in the central limit theorem for semimartingales. Stokhasticeskii Analiz. Matematicheskie Issledovania.  1987, No 97, pp. 34-40, Kishinev: Stiinta (in Russian).

*    Normal approximation for semimartingales. Uspehi Matematicheskih Nauk  1987, Vol. 42, N 6, pp. 169-170 (in Russian).

*    On the improved rate of convergence in the CLT for semimartingales. VINITI  No 1248-B88, 31 pp., (1988) (in Russian).

*    (with Mamatov H.M.) On the rate of convergence in the limit theorem for stochastic integrals with respect to semimartingales. Uspehi Matematicheskih Nauk  1988, Vol. 43, N 1, pp. 143-144 (in Russian).

*    On the rate of convergence in the functional central limit theorem for semimartingales. in book Statistics and Control of Stochastic Processes. Proceedings of the Steklov seminar 1985-1986, Vol. 2, ed. by Krylov, N.V. and Shiryaev, A.N. Optimization Software, INC. Publication Division. New York. Los Angeles, pp. 141-156, (1989).

*    On the rate of convergence in the central limit theorem for semimartingales in the “nonclassical” setting. Probab. and Applications. Serie: Matematicheskie Issledovania.  1990, N 116, pp. 14-46. Kishinev: Stiinta (in Russian).

*    (with Mishkoy G.C.) Object oriented programming for queuing systems. The Computer Science Journal of Moldova  1993, Vol. 1, N 1, pp. 84-103. [pdf]

*    On the rate of convergence in the central limit theorem for d-dimensional semimartingales.   Stochastics and Stochastics Reports   1993, Vol. 44, No. 3+4, pp. 131-152.

*    The probabilities of large deviations for semimartingales.  Stochastics and Stochastics Reports 1995, Vol. 54, pp. 1-19.

*    (with Mishkoy G., Katruk V. and Trofilov O.)  Modeling of the characteristics of the priority disciplines DD. The Computer Science Journal of Moldova 1995, Vol. 3,N1 pp. 55-74.

*    On moderate deviations for martingales.  Annals of Probability 1997, Vol. 25, No. 1, pp. 152-183.

*    (with Nussbaum M.) Asymptotic equivalence for generalized linear models.   Probability Theory and Related Fields 1998, Vol. 111, pp. 167-214.

*    Gaussian approximation for nonparametric models. Tatra Mountains Mathematical Publications 1998, Vol. 17, pp. 219-226. [pdf]

*    (with Haeusler E.)  Large deviations for martingales via Cramer's method.  Stochastic Processes and its Applications  2000, V. 85, pp. 279-293.

*    (with Nussbaum M.)  Asymptotic equivalence for nonparametric regression.  Mathematical Methods of Statistics 2002, Vol. 11, No 1, pp. 1-36. 

*    (with Nussbaum, M.) A functional Hungarian construction for sums of independent random variables. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 2002, 38 (6) pp. 923-957.

*    (with Feddag M. L. and Mesbah M.) Estimation des paramètres d’un modèle de Rasch mixte par la méthode GEE. Application en qualité de vie. Journal de la SFDS. 2002,Tome 143 (1-2), pp. 167-175.

*    (with Feddag M.-L. and Mesbah M.) Generalized Estimating Equations (GEE) for mixed logistic models. Communications in Statistics -Theory and methods. 2003, Vol. 32, No. 4, pp. 851-874.

*    (with Dupuiy J.-F. and Mesbah M.) Normalité asymptotique des estimateurs semiparamétriques  dans le modèle de Cox avec covariable manquante nonignorable.  C.R. Acad. Sci. Paris. Statiststique-Probabilités. 2003, Vol. 336, No. 1, pp. 81-84.

*    (with Malyutov, M. and Tsybakov, A.)  Non-Parametric Multi-Trajectory Estimation. NATO Science Series, III: Computer and Systems Sciences. Volume 198, 2005.  Data Fusion for Situation Monitoring, Incident Detection, Alert and Response Management. Edited by Elisa Shahbazian, Galina Rogova, Pierre Valin. ISBN 978-1-58603-536-5. pp. 587 – 596.  http://www.booksonline.iospress.nl/Content/PBookSeriesAll.aspx

*    Dupuy J.-F., Grama I. and Mesbah M. Asymptotic theory for the Cox model with missing time-dependent covariate. Annals of Statistics, 2006, Vol. 34, No. 2, 903-924. DOI 10.1214/009053606000000038 http://eprintweb.org

*    Grama I. and  Haeusler E. An asymptotic expansion of moderate deviations for multivariate martingales. Journal of Theoretical Probability, 2006, Vol. 19, No. 1, 1-44. DOI 10.1007/s10959-006-0001-x

*    Grama I. and Neumann M. Asymptotic equivalence of nonparametric autoregression and nonparametric regression. Annals of Statistics. 2006, Vol. 34, No. 4, 1701-1732. DOI 10.1214/009053606000000560. http://eprintweb.org


Articles published in proceedings


*    Numerical inversion of the Laplace transform. Proceedings of the International Conference on Microelectronic and Computer Science  1992, Vol. 3  (Computer Systems and Image Processing)  Kishinev, pp. 162-164.

*    (with Mishkoy, G. C.)  Fast numerical algorithms for evaluating characteristics of priority queuing systems. 1. MATHMOD VIENNA Proc. IMACS Symp. on Mathem. Modeling  February 2-4, 1994, Techn. Univ., 1994, Vol. 5. (ed. I Troch, F.Breitenecker), pp. 893-896. [pdf]

*    (with Haeusler, E.) Moderate deviations results for martingales using Lindeberg's method. in Bulletin of the International Statistical Institute. 52nd Session. Proceedings. Tome LVIII. Finland, Helsinki, August, 1999 (Invited talk).  http://www.stat.fi/isi99/proceedings.html

*    (with Spokoiny, V.) Data driven fit of the Pareto model to heavy tailed data.  Proceedings of 10-th international Symposium on Applied stochastic models and data analysis (ASMDA 2001), Compiègne, France, 12-15 Juin 2001, p. 492-497. http://www.hds.utc.fr/asmda2001/



Ph. D. thesis



*    “Rates of convergence for semimartingales”.  Ph. D. Thesis. Steklov Mathematical Institute, Moscow, 1988, 138 p. (in Russian).




Reprints and manuscripts


*    Large deviations inequalities for conditional distributions and coupling of random variables. 31 pp. Manuscript [pdf].   

*    (with Spokoiny, V.) Pareto approximation of the tail by local exponential modelling. WIAS  Preprint N° 819, 2003. Submitted. [pdf], http://www.wias-berlin.de/main/publications/wias-publ

*     (with Spokoiny) Adaptive estimation of the excess of a distribution function. (2005). Submitted to Annals of Statistics. [pdf]